# SDR 99ZZZX1071

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N403ER
- Make and model: Cessna 172R
- Aircraft serial: 17280245
- System (JASC): 2434 · DC Generator-Alternator
- Part: Wire
- Condition: Separated
- Location: Alternator
- Part time: 1,315 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOW VOLTAGE LIGHT CAME ON SEVERAL TIMES DURING FLIGHT.  PERFORMED ENGINE RUN-UP FOR OPERATIONAL CHECK OF ALTERNATOR.  ALTERNATOR CHECKS OUT GOOD.  UPON FURTHER INSPECTION, THE 'GROUND' ALTERNATOR TERMINALS WERE FOUND BROKEN.  THESE WIRE TERMINALS APPEAR TO BE TOO THIN AND ARE BREAKING JUST IN FRONT OF THE CRIMP.  THEY DO NOT SEEM TO BE AS HEAVY AS THE EARLIER 172 MODELS.  REPLACED WIRE TERMINALS TO ALTERNATOR AND OPERATION CHECK WAS GOOD.
